# SDR SWAA2025010681941

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 6,027 hours, 3,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY CB P18-3 B-10 LIGHTING R AFT EMER CHGR POPPED.
